# SDR GTIA9700201

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47514
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - EXTERNAL REPAIR DOUBLER ON LOWER EDGE OF CARGO DOOR, FS 928 NEEDS TO BE REMOVED.  REMOVED OLD DOUBLER AND INSTALLED NEW REPAIR DOUBLER PER EA 5330-97-005.  (X)
